MAUDE Adverse Event Report: ARTHREX, INC. CWIII ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. CWIII ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES
Model Number CWIII ARTHROSCOPY PUMP
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
On 01/26/2022, it was reported by a sales representative via sems that a ar-6475 arthroscopy pump is causing swelling, the pressure readings are not accurate.This occurred in an unknown case, with no patient effect reported.Additional information provided by the sales representative via phone on 02/01/2022 : this event occurred in a shoulder scope.Arthrex tubing was used with the pump.There was little swelling that went down naturally on its own.

Brand Name
CWIII ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19248735
Report Number1220246-2024-02818
Device Sequence Number12600459
Product Code HRX
UDI-Device Identifier00888867039346
UDI-Public00888867039346
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCWIII ARTHROSCOPY PUMP
Device Catalogue NumberAR-6475
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown